# SDR DXTA2022032258830

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 2,447 hours, 1,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2162M
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: MAIN ENTRY DOOR EXIT SIDE WILL NOT EXTINGUISH.  SEAT 10 EMER LIGHT IS ALSO ON. // SIGNOFF// REMOVED FAULTY #1 EMERGENCY BATTERY AND REPLACED WITH REPAIRD EMERGANCY BATTERY REF CESSNA 680A AMM 33-50-06 AND RESET INTERIA SWITCH ON #1 BATTERY REF CESSNA 680A AMM 33-50-11 PREFORMED OPS CHECK REF CESSNA 680A AMM 33-50-00 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME
